# SDR Q5QA20220201003

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N589Q
- Make and model: Pilats PC1245
- Aircraft serial: 589
- Aircraft time: 10,844 hours, 12,015 cycles
- Engine: Pwc PT6A67B
- Engine time: 10,378 hours, 11,470 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012289
- Condition: Broken
- Location: Zone 100
- Part time: 10,844 hours, 12,015 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A DESCENT, THE PILOT EXPERIENCED A LOUD BANG COMING FROM THE FRONT OF THE AIRCRAFT.  AT THE SAME TIME, THE PILOT NOTED THE NOSE GEAR UNSAFE LIGHT.  THE TOWER CONFIRMED DURING A LOW APPROACH AT KBNA THAT THE NOSE GEAR WAS ABOUT HALFWAY DOWN.  THE PILOT PERFORMED AN EMERGENCY LANDING AND THE AIRCRAFT CAME TO A REST ON TWO PROPELLER BLADES.  AN INSPECTION OF THE NOSEGEAR DISCLOSED THAT THE RH AFT DRAG LINK WAS BROKEN ABOUT MID-SPAN.
